Search
for
Sort by
Research 30 of 1000+
- Pathogenesis of Hand-Foot Syndrome induced by PEG-modified liposomal Doxorubicin
- High incidence of severe hand–foot syndrome during capecitabine–docetaxel combination chemotherapy
- Hand-Foot and Stump Syndrome to Sorafenib
- Cutaneous toxicities of cancer therapy
- Pegylated Liposomal Doxorubicin in the Treatment of Breast Cancer
- Doxil (Caelyx): an exploratory study with pharmacokinetics in patients with hormone-refractory prostate cancer
- Clinical development and management of adverse events associated with FGFR inhibitors
- Cutaneous Reactions to Chemotherapeutic Agents
- Advances in the Management of Cutaneous Toxicities of Targeted Therapies
- Management of adverse events and other practical considerations in patients receiving capecitabine (Xeloda®)
- Cutaneous Drug Eruptions Associated with the Use of New Oncological Drugs
- Skin toxicity of anti‐cancer therapy
- The incidence and management of cutaneous adverse events of the epidermal growth factor receptor inhibitors
- Cutaneous reactions to targeted therapies in children with CNS tumors: A cross‐sectional study
- Prophylaxis and Management of Skin Toxicities
- Clinical Management of Cutaneous Adverse Events in Patients on Chemotherapy: A National Consensus Statement by the Spanish Academy of Dermatology and Venereology and the Spanish Society of Medical Oncology
- Patient‐Level Adverse Event Patterns in a Single‐Institution Study of the Multi‐Kinase Inhibitor Sorafenib
- The risk of dermatological toxicities of combined BRAF and MEK inhibition versus BRAF inhibition alone in melanoma patients: a systematic review and meta-analysis
- Cutaneous adverse events to systemic antineoplastic therapies: a retrospective study in a public oncologic hospital
- Cutaneous toxicities of new targeted cancer therapies: must know for diagnosis, management, and patient-proxy empowerment
- Targeted Therapy– and Chemotherapy-Associated Skin Toxicities: Systematic Review and Meta-Analysis
- Dermatologic adverse events associated with chemotherapy and targeted anticancer therapy
- Cutaneous Adverse Events of Targeted Anticancer Therapy: A Review of Common Clinical Manifestations and Management
- Topoisomerase‐Interacting Agents
- Large-Scale, Multicenter, Prospective Registry Study of Ripretinib in Advanced GIST: A Real-World Study from China
- Chemotherapy and Cutaneous Drug Reactions
- Skin toxicity induced by chemotherapy or molecular targeted therapy combined with immune checkpoint inhibitors in Asian patients: A literature review by the Japanese Pharmacist-led Oncodermatology Study Team
- Chemotherapy and the Skin: Understanding Dermatologic Side Effects
- Comparative Outcomes of Cutaneous Vesicostomy Versus Cystoscopic Valve Ablation in the Initial Management of Posterior Urethral Valves
- Dermatologic Side Effects of Systemic Targeted Anticancer Therapy